MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned positive results for 1 patient sample tested for elecsys toxo igg (toxo igg) on a cobas e 801 analytical unit.On (b)(6) 2023 the patient had a toxo igg result from the e801 analyzer of < 1 iu/ml (negative).The toxo igm result was 0.22 coi (negative).On (b)(6) 2023 a new sample was obtained and the toxo igg result from the e801 analyzer was 20 iu/ml (positive).The toxo igm result was 0.24 coi (negative).Due to the difference between the 2 samples for toxo igg, both samples were repeated and the results from each sample were reproducible: the toxo igg result from the sample obtained on (b)(6) 2023 was negative.The toxo igg result from the sample obtained on (b)(6) 2023 was 20 iu/ml (positive).The questionable results were reported outside of the laboratory.Due to suspicions of a recent infection, the doctor requested repeat testing.The sample was sent to an external laboratory where the toxo igg result from the roche method was 19.44 iu/ml (positive).The toxoplasma igg avidity result was high.As the avidity result did not correspond to a recent infection, the sample from (b)(6) 2023 was sent to a reference laboratory: the toxoplasmosis igg result from the enzyme linked fluorescent assay (elfa) was negative.The toxoplasmosis igg result from the enzyme-linked immunosorbent assay (elisa) was negative.The customer suspects an interference for the sample obtained on (b)(6) 2023.The e801 module serial number was (b)(6).
 
Additional Manufacturer Narrative
The sample was requested for investigation, but was not available.Calibration signals from (b)(6) 2023 were within specified ranges.Quality controls recovered within expected ranges.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17064880
Report Number1823260-2023-01848
Device Sequence Number12456521
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number07028008190
Device Lot Number657892
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale